MAUDE Adverse Event Report: TORNIER INC TORNIER HRS ASSEMBLY SCREW 0MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER HRS ASSEMBLY SCREW 0MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS655101
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Patient had the locking cap and assembly screw from the stem implant back out post-operatively.
 
Additional Manufacturer Narrative
Correction: h6 (device) code.Based on the provided x-rays, the post-operative migration of both the assembly screw and locking cap could be confirmed.The device inspection revealed the following: visual inspection: the returned device shows slight thread wear on the assembly screw and locking cap can be explained by implant backing out.Aside from minor surface scratches and mild discoloration on the proximal body and bone fragments on the distal stem, no significant damage is evident.Moreover, a functional inspection was performed to verify the fitment of the assembly screw and locking cap with proximal body and distal stem, confirming that they fit as intended.However, it is not possible to evaluate the adequacy of the torque applied during the procedure.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.Most likely, the event was caused by improper fitment of the components during surgery.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER HRS ASSEMBLY SCREW 0MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22556099
Report Number0001649390-2025-00530
Device Sequence Number18551115
Product Code KWS
UDI-Device Identifier00846832093250
UDI-Public(01)00846832093250(11)231109(17)281109
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS655101
Device Lot NumberAZ1823202015
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale